# SDR 9810679885

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, THE FIRST CLASS SECTION ROW EMERGENCY LIGHTING ILLUMINATED.  MAINTENANCE REPLACED POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
